# SDR DALA2022032902085

- Difficulty date: March 26, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CRACK EMERGENCY EXIT DOOR 834 ON LH LOAD TRANSMITTING PROFILE IN PASSEN GER CABIN. CORRECTIVE ACTION: REPLACED TRANSMITTING PROFILE LOCATED EMERGENCY EXIT DOOR 834 LH IN PASSENGER CABIN AS PER A319 SRM 51-72-11 (2171616).
